# SDR SWIA2019071946067

- Difficulty date: June 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELONGATED HOLE ON 409+128 RBL 18.00  OUTBD POST. (C-CHECK) RO: 07/18/2019 REPAIRED ELONGATED HOLE IAW REO.
